# SDR 0100571158

- Difficulty date: February 16, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N158US
- Make and model: Doug DC-10-40
- Aircraft serial: 46767
- Aircraft time: 76,200 hours, 26,637 cycles
- Engine: Pwa JT9D20J
- Engine time: 69,860 hours, 25,562 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AFTER TAKEOFF, THE CREW REPORTED SMOKE ENTERING THE CABIN FROM A PNEUMATIC SOURCE.  THE FLIGHT RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND DETERMINED THE NR 1 ENGINE TO BE LEAKING OIL AND CONTAMINATING THE NR 1 PNEUMATIC SYSTEM.  THE AIRCRAFT WAS FERRIED TO MSP TO REPLACE THE NR 1 ENGINE.
